# SDR 8HBR20170531004

- Difficulty date: May 10, 2017
- Submitted: May 31, 2017
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N2227H
- Make and model: Piper PA-44-180
- Aircraft serial: 447995173
- Aircraft time: 7,910 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 6704213
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DURING 100HR INSPECTION,  THE LEFT, AFT MAIN LANDING GEAR TRUNNION CRACKED THRU HORIZONTALLY. REPLACED THE TRUNNION.
